Convex sets in riemannian spaces of non-negative curvature

Yu D. Burago, V. A. Zalgaller

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

CONTENTS §1. IntroductionChapter I. Survey of results §2. Closed spaces of non-negative curvature §3. Open spaces of non-negative curvature §4. Convex sets. Structure in the small §5. Convex sets. Structure in the largeChapter II. Proofs §6. Basic constructions §7. Proof of the theorems in §4 §8. Proof of the theorems in §5.2 §9. Proof of Theorems 5.3 and 3.1.3 §10. Proof of Theorem 5.4 §11. Auxiliary propositions for §10Chapter III. Appendix §12. On the behaviour of curves in spaces of non-negative curvatureReferences.

Original languageEnglish (US)
Pages (from-to)1-57
Number of pages57
JournalRussian Mathematical Surveys
Volume32
Issue number3
DOIs
StatePublished - Jun 30 1977

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Convex sets in riemannian spaces of non-negative curvature'. Together they form a unique fingerprint.

  • Cite this